MathSciNet Relay Station
MathSciNet bibliographic data
MR100134 (20 #6568) 34.00 (46.00)
Smart, D. R. Eigenfunction expansions in $L\sp{p}$ and $C$. Illinois J. Math. 3 1959 82–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement